# SDR DALA2023112809791

- Difficulty date: November 21, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 91,791 hours, 36,995 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 DENT FOUND ON ARRIVAL APROX 6FT FWD OF L2 DOOR ON STRINGER #16 5 '' AFT OF STATION 620. CORRECTIVE ACTION: REF ERA 613885-14 AND 613956-14. (5563658)
